# SDR AU510002006

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Alt Mlg Extend
- Part time: 99,999 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  INVESTIGATION FOUND THAT THE ALTERNATE GEAR EXTENSION DOOR IN THE FLIGHT DECK FLOOR WAS OPEN.  WITH THIS DOOR OPEN THE LANDING GEAR CYCLE WILL NOT COMMENCE.
